# SDR AALA201801189030

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 19,967 hours, 2,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT INOPERATIVE NEAR DOOR 2R.  ACCOMPLISHED FLASHLIGHT BATTERY REPLACEMENT NEAR DOOR 2R, IAW AMM 25-64-01. OK FOR SVC.
